On the uniqueness of the solution of an equation with linear deviation of the argument in spaces with power weight
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2170-2171
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a17,
author = {S. M. Aleydarov},
title = {On the uniqueness of the solution of an equation with linear deviation of the argument in spaces with power weight},
journal = {Differencialʹnye uravneni\^a},
pages = {2170--2171},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a17/}
}
TY - JOUR AU - S. M. Aleydarov TI - On the uniqueness of the solution of an equation with linear deviation of the argument in spaces with power weight JO - Differencialʹnye uravneniâ PY - 1986 SP - 2170 EP - 2171 VL - 22 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_12_a17/ LA - ru ID - DE_1986_22_12_a17 ER -
S. M. Aleydarov. On the uniqueness of the solution of an equation with linear deviation of the argument in spaces with power weight. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2170-2171. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a17/